# SDR 07FDEA01999

- Difficulty date: May 29, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Weight
- Part number: SE105500173
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTB ELEVATOR BALANCE WEIGHT WITH PAINT REMOVED AND LIGHT CORROSION.  REPLACED BALANCE WEIGHT IAW CMM 55-21-01.
